# SDR SIMA201010904

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 21,117 hours, 18,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73139
- Condition: Discharged
- Location: Cabin
- Part time: 10,426 hours, 9,513 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE NR 2 AND NR 3 EMERGENCY FLOOR STRIP LIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY SUPPLY BATTERY NR 2 IAW EMB 135 AMM 33-50-04.  ALSO REMOVED AND REPLACED THE EMERGENCY BATTERY CHARGER IAW EMB 135 AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
